MathSciNet Relay Station
MathSciNet bibliographic data
MR1246888 (94k:30069) 30D30 (30D35)
Wu, Sheng Jian Further results on Borel removable sets of entire functions. Ann. Acad. Sci. Fenn. Ser. A I Math. 19 (1994), no. 1, 67–81.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement